# SDR DXTA2021122954400

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 3,157 hours, 2,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Part number: 76072000
- Part serial: NSN
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: WITH EMER LTS SWITCH IN OFF POSITION. L AND R BATT SWITCHES OFF AND AIRCRAFT BATTERIES DISCONNECTED, EXIT LIGH ON TOP OF MAIN CABIN DOOR STAYS ON AND KICK LIGHT  UNDER SEAT 10 IN FRONT OF MAIN CABIN DOOR ALSO STAYS ON. RED EXIT LIGHTS AT BOTTOM SIDES OF MAIN CABIN DOOR ALSO ARE ILLUMINATED. REPEAT WRITE UP. // SIGNOFF// REMOVED EMERGENCY LIGHT G SWITCH SC001 P/N 7607·2·000 S/N NSN AND INSTALLED CUSTOMER SUPPLIED NEW SWITCH P/N 7607-2-000 S/N NSN AND OPS CHECKED GOOD REFERENCE CE680A AMM 33-50-11
